# SDR DALA1217326304

- Difficulty date: March 20, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN SEAT TRACK AT BS 460 & LBL 91 FOUND CORROSION AS MARKED.  ENTERED AND DEFERRED FOR SDR REPORTING.  CORRODED SEAT TRACK AT CABIN BS460 LBL 91 AREA REMOVED AS PER B747-400 SRM 51-40-02. NEW SEAT FABRICATED AS PER BOEING DWG140US5286 REV A. NEW SEAT TRACK AT CABIN BS460 LBL 91 AREA INSTALLED AS PER B747-400 SRM 51-40-02.
